MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlFullSizeReg,Super,SuperPlusUnScnt47CT; Tampon, Menstrual, Unscented - HEB

TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlFullSizeReg,Super,SuperPlusUnScnt47CT; Tampon, Menstrual, Unscented - HEB
Lot Number 6189243045 14 23:11
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Pain - vagina "[vulvovaginal pain]".String popped completely.Tampon was finally able to be removed - vagina "[foreign body in reproductive tract]".While removing "[tampon]" string popped completely off with the lightest little tug¿with a lot of pain¿finally able to be removed "[complication of device removal]".String popped completely off with the lightest little tug - tampax "[device breakage]".Case narrative: consumer reporter via messaging that tampon string popped completely off with the lightest little tug.No serious injury was reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.

Brand Name
TampaxTamponsPearlFullSizeReg,Super,SuperPlusUnScnt47CT
Common Device Name
Tampon, Menstrual, Unscented - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key50879522
Report Number1219109-2026-00258
Device Sequence Number13450545
Product Code HEB
UDI-Device Identifier00073010718302
UDI-Public(01)00073010718302
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number6189243045 14 23:11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale